# SDR COZA20161017097

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 43,636 hours, 23,402 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 404915
- Condition: Intermittent
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT RAM AIR DOOR ACTUATOR REPLACED AS PART OF TROUBLESHOOTING FOR A PACK LIGHT APPEARING ON RECALL.
